# SDR A6WA202209088327

- Difficulty date: September 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R317011
- Part serial: NSN
- Condition: Chafed
- Location: Passenger Door H
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUG #1, #7, AND #9 ON DOOR SIDE OF HINGE HAVE WEAR AREAS ON  OUTSIDE OF LUG. *************REMOVED AIRCRAFT FROM SERVICE************************ BLENDED PASSENGER DOOR HINGE LUGS TO MINIMUM REMAINING WALL THICKNESS OF #1 (.084), #7 (.082), AND #9 (.094) IAW MHIRJ REO 601R-52-11-2939 REV (--) DATED 2022-09- 23. HFEC INSPECTION PERFORMED AT BLEND AREAS WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. RESTORED PROTECTIVE FINISH AT BLEND AREAS IAW CRJ200 SRM 51-21-16 REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R- 52-11-2939 REV (--) DATED 2022-09-23. WORK ACCOMPLISHED ON AERSALE WO #003718 CARD #20242 CARD ID #1728857. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
